Cambridge Journal of Mathematics

Volume 3 (2015)

Number 3

On the transfer congruence between $p$-adic Hecke $L$-functions

Pages: 355 – 438



Dohyeong Kim (IBS Center for Geometry and Physics, Pohang, Gyeongbuk, Korea)


We prove the transfer congruence between $p$-adic Hecke $L$-functions for CM fields over cyclotomic extensions, which is a non-abelian generalization of the Kummer’s congruence. The ingredients of the proof include the comparison between Hilbert modular varieties, the $q$-expansion principle, and some modification of Hsieh’s Whittaker model for Katz’ Eisenstein series. As a first application, we prove explicit congruence between special values of Hasse–Weil $L$-function of a CM elliptic curve twisted by Artin representations. As a second application, we prove the existence of a non-commutative $p$-adic $L$-function in the algebraic $K_1$-group of the completed localized Iwasawa algebra.

Published 25 August 2015